# SDR FDEA201412174130

- Difficulty date: December 17, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 59,894 hours, 11,594 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE COULD NOT BE RAISED.  ABLE TO RAISE THE HANDLE AFTER FOUR ATTEMPTS.  ACFT SPEED WAS BELOW 210 KNOTS.   R & R RT MLG TRUCK BEAM TRIM INTERLOCK VALVE IAW AMM ATA 32-37-03-4.  OPS & LEAK CHECKED GOOD. NORMAL EXTENSION & RETRACTION TESTED GOOD IAW AMM 32-31-00-5.
